# SDR AALA20111009MIA01

- Difficulty date: October 9, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 63,134 hours, 21,653 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED TRAILING EDGE FLAP DISAGREE EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RELAY K10104.  SYSTEM GROUND CHECK NORMAL OPERATION.
